English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hilbert Space Embeddings and Metrics on Probability Measures

MPS-Authors
/persons/resource/persons83946

Gretton,  A
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;
Max Planck Institute for Biological Cybernetics, Max Planck Society;

/persons/resource/persons84193

Schölkopf,  B
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;
Max Planck Institute for Biological Cybernetics, Max Planck Society;

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sriperumbudur, B., Gretton, A., Fukumizu, K., Schölkopf, B., & Lanckriet, G. (2010). Hilbert Space Embeddings and Metrics on Probability Measures. Journal of Machine Learning Research, 11, 1517-1561.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-C0B2-8
Abstract
There is no abstract available